Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Steroids
Feb 10, 2001

For the past two years I have been alternating every 2 weeks with deep IM injections of Deca Durabolin 200mg with Depo Testosterone 200mg. In other words, Deca Durabolin injection then 2 wks later, Testosterone injection, etc. I was informed by a reliable source?? that these doses were too low and that I should actually be taking them together. I am taking the testosterone because my body is manufacturing almost zilch and the Deca Durabolin for increase in muscle tissue. This combo has also increased my appetite. Can you comment on this, please? Am I getting adequate doses? Should I be taking them together as opposed to separately? My wasting syndrome is pretty pronounced and I lost 30 lbs. prior to startin this. I gained a little, but not a lot. At least I am maintaining my wt. I am 5'9" and weigh 130 lbs. I cannot afford to lose ANY wt. My appetite is good and I eat high calorie foods. One more thing: I was diagnosed with Kaposi's sarcoma in 1995. I had one lesion which was totally removed for biopsy. I have not had a lesion since then. My concern is about possible internal KS. I do have fatigue and frequent diarrhea. Could there be a connection here, somewhere to my wasting?? Sincerely, Mark

Response from Dr. Dieterich

Dear Mark, Does not sound like you should worry about the KS. That is a dead issue. However, that is a low dose of deca and test that you are taking. Most people take both together every two weeks. That should help bring your weight back and make you feel better too! Good luck! DTD


Previous
metabolife?
Next
L-Glutamine and diarrhea

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement